MathSciNet Relay Station
MathSciNet bibliographic data
MR1608613 92C60
Dushoff, Jonathan; Huang, Wenzhang; Castillo-Chavez, Carlos Backwards bifurcations and catastrophe in simple models of fatal diseases. J. Math. Biol. 36 (1998), no. 3, 227–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement